Buy 40mg tablets of Generic Advil Dual Action (Ibuprofen and Acetaminophen)
When you're hurt, you want to feel better quickly. Advil Dual Action is the first product of its kind to combine two strong painkillers so that you can get fast, effective relief quickly and easily.
What is Advil Double Action?
Advil Dual Action is a pain reliever that you can buy without a prescription. It contains both ibuprofen and acetaminophen. You've probably heard of both of these drugs on their own. Ibuprofen is sold under the brand name Advil, and acetaminophen is sold under the brand name Tylenol.
You can take ibuprofen and acetaminophen on their own to treat headaches, menstrual cramps, toothaches, and other pains, but taking them together will help you feel better faster and for longer.
Before Advil Dual Action, you had to take two different medicines to do this. Now, you can take one dose of Advil Dual Action and feel better for up to 8 hours, even though you are taking a smaller dose of each medicine separately.
Advil Dual Action Price
|Name||Manufacturer||Active ingredient||Brands||Release form||Dosage||Price per pill, USD||Pack size|
|Advil Dual Action||-||Ibuprofen + Acetminophen||Advil Dual Action||tablet||400mg||$84.95||90|
How do you use Advil Dual Action?
Both ibuprofen and acetaminophen work to relieve pain, but in different ways. Because of this, taking them together lets you treat more symptoms and feel better faster.
Ibuprofen works by stopping the chemicals in your body that cause inflammation from being released. Acetaminophen works by stopping your brain from getting pain signals. Together, they work to lower fever, pain, and swelling caused by both short-term and long-term injuries and illnesses.
How Advil-Tylenol Tablets Make You Feel
Advil Dual Action was made to treat pain, but it can have some unpleasant side effects. You can reduce the chance of these side effects by carefully following the dosage instructions, taking the medicine with food, and not taking it with other pain relievers.
While taking Advil Dual Action, you might have some of the following minor side effects:
- Upset Stomach
Most of the time, these side effects are not dangerous and should go away on their own.
The acetaminophen in this medicine can also lead to more serious side effects. Especially if you take too much of the drug or drink alcohol while taking it, you could hurt your liver.
Some people have stomach bleeding when they take Advil Dual Action because it has ibuprofen in it. If you take a blood thinner, drink alcohol while taking painkillers, take more than one painkiller at once, or take Advil Dual Action for longer than recommended, you are more likely to get this serious condition.
Ibuprofen has also been linked to heart problems happening more often. If you take too much Advil or take it for longer than recommended, you could have a heart attack or stroke.